# SDR VNAA202402050012

- Difficulty date: February 6, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 20,614 hours, 18,286 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: 601R134002
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOTION OF BUSHINGS AT CENTER HINGE FITTING LUGS R1 (1 EA), R2 (1 EA), R5 (1 EA): CORROSION ON BORE R2 AND R5 AT RH AILERON. BORE R2 AND R5 AT RH AILERON WERE REPAIRED PER REO 670-57-61-237, REV. -- NOTE F AND G
